# SDR IPXA13679454

- Difficulty date: July 16, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 45,875 hours, 14,549 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T58583
- Condition: Dented
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C09, FOUND DENT DAMAGE ON CARGO FLOOR PANEL 232QFF AT BS 699-700, RBL 46.5-48.5. DIMENSIONS OF DENT:1" X 0.5".  REPAIRED IAW EO NO B767-5320-9693-H.
